# SDR CA050726004

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 51,480 hours
- Engine: Pwa PT6A28
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 3027408
- Condition: Cracked
- Location: Gas Generator
- Part time: 48,524 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED HOT SECTION INSPECTION, A CRACK WAS FOUND IN THE CASE WHERE THE FUEL NOZZLE SUPPORT IS LOCATED AT THE FIVE O`CLOCK POSITION.  THE CRACK WAS RUNNING FROM THE EDGE OF THE NOZZLE DOUBLER PLATE TOWARDS THE RT IGNITER WELD.
